Acetazolamide toxicity and pharmacokinetics in patients receiving hemodialysis.
Аннотация
Acetazolamide-induced central nervous system toxicity occurred in two patients undergoing hemodialysis. Symptoms of toxicity included fatigue, lethargy, and confusion, which resolved several days after discontinuing acetazolamide. Pharmacokinetic studies showed markedly elevated serum concentrations of the drug during the period of toxicity, which decreased at a slower rate compared with that reported in patients with normal renal function. The effect of hemodialysis on acetazolamide clearance was quantified. The agent should be avoided in patients receiving dialysis unless the dosage is reduced and serum concentration monitoring can be performed in a timely manner. These patients should be monitored closely for central nervous system toxicity if acetazolamide is given.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.